# SDR AALA202204129968

- Difficulty date: April 12, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N424AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10141
- Aircraft time: 5,209 hours, 1,418 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L FLIGHT ATTENDANT SEAT INBOARD FLASHLIGHT DID NOT TEST. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
